HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
093巻2号 (1985.2) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
ronso0930200010.pdf621KbAdobe PDF
Title: 連立方程式系の認定可能条件
Other Titles: Identifiability Conditions of Simultaneons Equations System
Authors: 磯野, 修
Issue Date: 1-Feb-1985
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 93
Issue: 2
Start Page: 113
End Page: 132
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/12919
Text Version: publisher
Appears in Collections:093巻2号 (1985.2)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback